# SDR IPXA09156478

- Difficulty date: June 28, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327078500100
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR DAMAGED AT POSITION 12 RT.  FABRICATED NEW FLOOR PANEL IAW EO A300-5320-16407-C.  THIS CLEARS D396887.
